# SDR DALA2015061703848

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD PRODUCTION DOUBLER BETWEEN LONGERON 29 RT TO 29 LT AT AFT CARGO COMPARTMENT, C3, SM, MRB 53-139-05, CARD 3, ZONE 57.  PRODUCTION DOUBLER WAS FOUND WITH EXTENSIVE CORROSION THEREFORE AFT PRESSURE BULKHEAD PRODUCTION DOUBLER WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3 AND D, DWG 5910130, REV EG PRIMARY STRUCTURE.
